The structure of grounded congruences and the unification of
Doklady Akademii Nauk, Tome 329 (1993) no. 2, pp. 128-131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_2_a3,
author = {Yu. V. Gavrilenko},
title = {The structure of grounded congruences and the unification of},
journal = {Doklady Akademii Nauk},
pages = {128--131},
year = {1993},
volume = {329},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a3/}
}
Yu. V. Gavrilenko. The structure of grounded congruences and the unification of. Doklady Akademii Nauk, Tome 329 (1993) no. 2, pp. 128-131. http://geodesic.mathdoc.fr/item/DAN_1993_329_2_a3/